| Model Number |
D334VRG |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Delayed Charge Time (2586)
| Health Effect - Clinical Codes |
Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) was alerting post end of service (eos) status.The device had experienced a chare circuit timeout, and remains implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
The patient presented due to syncope ten months later.A device interrogation indicated long charge times, additional charge circuit timeouts, and an inactive charge circuit.Detections were noted to be turned off.The device remains in use.No further patient complications have been reported as a result of this event.